# SDR CA981109009

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Atc Panel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) TRANSPONDER SNAGGED FOR NO LIGHTS.  FURTHER INVESTIGATION REVEALED BOARD NEAR TRANSISTOR WAS BURNT.  THIS PROBLEM ADDRESSED UNDER MOD NR 6 FOR THIS TRANSPONDER.  NEW TRANSPONDER INSTALLED AND IT WAS DISCOVERED THIS ONE HAD NOT BEEN MODIFIED.  IT ALSO WAS REMOVED AND RETURNED FOR THE MODIFICATION.
